Doctor insights on:
Diafoods Thick Medication
Help me for.My skin around.My neck the skin is very dark and thick.It.Looks.Very ugly I have acronthis nigricans and have metformine medication?
Main thing: Weight loss will help improve this condition but it will be a slow process. Retin-a and Alpha hydroxy acids-urea creams may help also. ...Read more
I take medication for blood pressure. Used to drink a lot but now beers taste heavy and thick. Why?
Beer: There is no reason i can think of, why taste for beer should change. ...Read more
If you was trying to get pregnant what medication would be used to treat a thick womb linging to thick ?
Please clarify: Hi. What does "thick womb linging to thick" mean? Is that Brit Speak? That's an expression we don't use on our side of the pond. Can you simplify for a Yank? Cheers! ...Read more
I've been having little but thick and brown menses for 2 weeks... Whats wrong? No sex, not on medication, 1st time encountering such situation.
I have thick, pasty, white discharge! Even dry during sex, i have got treated for every possible medication, and seen 3 specialists. It's still there!
Ask your doctors: If 3 specialists have had a hard time determining the cause of your symptoms, after examining you and reviewing all your tests, it's very unlikely that a doctor without any of that information will have more success in a simple online Q&A. Please ask your Doctors why you still have symptoms. ...Read more
I'm on cycle day 10 with very thick, stretchy, milky cervical mucus. Could I be close to ovulation, I am on fertility medication. ?
Yes, close: Thick, stretchy mucus can mean you are nearing ovulation. Most women ovulate around day 12 but that can change, depending on the fertility medication. If you want to be more precise you can get ovulation testing kits without prescription at a drug store. They will turn positive 12-48 hours prior to ovulation. They are very helpful for timing intercourse. Best wishes! ...Read moreSee 1 more doctor answer
For 6 years I have been getting extremely thick patches of dry skin at the back of my scalp. Special shampoos don't work is there any oral medication?
Scalp Psoriasis: Scalp psoriasis is a common skin disorder that produces raised, reddish, and often scaly patches. It can appear as one or multiple patches on the scalp, affect the entire scalp, and spread beyond the scalp to the forehead, back of the neck, or behind the ears. Medications include soriatane, (acitretin) biologics, or methotrexate. ...Read more
HepC medication lead to early menopause at 43. 10 years later few blood clots one day and thick endometrium line. How concerning is that?
It is what it is: I am sorry that menopause began sooner then you would have liked at age 43, however, you have deeper concerns that need a GYN evaluation to rule out endometrial cancer with the clots and thickened endometrium. Please see a GYN for an accurate diagnosis via biopsy if need be. ...Read more
I m lady 36 age obese 2 c sections 14 years boy 9 years girl not on medication I have problem of prolong periods , bloody discharge white thick disc.
Heavy menses: Menstrual irregularities can be caused by a wide variety of conditions including hormone imbalances, polycystic ovary syndrome, gynecologic tumors (benign or malignant), uterine fibroids, and obesity to name a few. The best course of action is to undergo a thorough examination by your ob/gyn. ...Read more
What are the possible causes of my thick white saliva that cause me to cough very often? I have been diagnosed with having anxiety and I am currently on wellbutrin and lorazepam. I am wondering if the medication, my anxiety, or something else such as an
I have an underarm thick rush after shaving and that wont go away for 4 years, and even with the medication nystatin ointment it didn't help?
Rash: This is a long time to have a rash and you might want to have it evaluated by a dermatologist with biopsy to confirm if this is indeed the diagnosis. ...Read more
My hair falls a lot and nails are weak too what food and medication can hlp? Mom's hair is extremely light is it impossible to get thick hair cz of her
Had yeast infection and took the medication to get rid of it two weeks ago! the white thick discharge has reappeared w/ little or no itching??
My Dr noticed that my tongue was really thick, ruled out medications and sleep apnea. What could cause swollen tongue, looking for ideas.Tyvm?
Vitamin def: Tell you doctor to check you vitamin levels also make sure you do not smoke drink or take street drugs ...Read more
Hi , i had bacterial Vaginois before and i had took medication for it. while i was taking the medication i had unprotected sex so it never went away. Ive been having thick white discharge and my vuvla has been extra dry. it also been irritating down there
Yeast?: BV doesn't cause vulvar irritation and usually not "thick white" discharge. The main symptom of BV is vaginal odor with only slight to moderate thin discharge. Most likely your BV is gone; having sex during treatment isn't likely to make it persist. Your symptoms are much more typical for a yeast infection. But don't guess -- see a doctor. Probably you also need STD testing. Good luck! ...Read more
I am 26 years old. I have three children and really regretting my tubal ligation and endometrial ablation. I do not bleed at all but occasionally have brown thick discharge. Is there any type of procedures and medications that would help me to carry a chi
Surrogacy: Its where you find someone that will carry a baby for you.Your hubby's sperm is added to eggs harvested from you and they use IVF to plant the result in a surrogate. This is quite expensive and not covered by insurance, but it is a way for you to have a kid. Otherwise you are done. ...Read moreSee 1 more doctor answer
Thick blood according to doctor. No medication prescribed. Suggested I do occasional blood donation. What about aspirin at night ? How much and when?
Need more info: Thick blood is not a medical diagnosis. You may wish to consult a hematologist for proper evaluation. It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. ...Read more
I was recently diagnosed with a UTI.I haven't taken medication yet and I'm having thick white discharge with itching. Negative for std's. Is it my uti?
Yeast infection?: UTI doesn't cause vaginal discharge. However conditions that cause discharge can cause UTI symptoms, especially yeast infection which is suggested by itching. Confirm UTI diagnosis with your doctor and make sure she knows about the discharge. Standard testing misses some STDs that cause discharge, especially trichomonas. ...Read more